# SDR CA980713002

- Difficulty date: August 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Shaft
- Part number: 206062627003
- Condition: Sheared
- Location: Tach Generator
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) IN-FLIGHT, THE N1 GAS PRODUCER INDICATOR WENT TO ZERO AND ENGINE OUT LIGHT AND HORN ACTIVATED.  THE TOT AND N2 ENGINE INDICATOR APPEARED NORMAL.  A PAN AND EMERGENCY WAS DECLARED AND AIRCRAFT LANDED WITHOUT INCIDENT.  FOUND N1 TACHOMETER GENERATOR HAD SEIZED BEARINGS AND SHEARED THE SHAFT.  REPLACED.
